MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 1.3 MM SQUARE SCREWDRIVER

ZIMMER BIOMET, INC. 1.3 MM SQUARE SCREWDRIVER
Catalog Number 231218012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign- canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the tip of the screwdriver was broken and did not capture the screws properly.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d9, g3, g6, h2, h3, h6, h11 visual examination of the returned product/provided pictures identified the tip of the driver bit is broken.The print has a chamfer call out on it and there is no chamfer at the tip of the returned driver bit.Item and lot numbers are confirmed to match the complaint.There is some damage on the edges of the bit just above the fractured tip.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed by returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
1.3 MM SQUARE SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21558863
Report Number0001825034-2025-00615
Device Sequence Number9127426
Product Code HXX
UDI-Device Identifier00887868435799
UDI-Public(01)00887868435799(11)210819(10)201003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number231218012
Device Lot Number201003
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown